# SDR BAQA093316

- Difficulty date: February 21, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 448 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010104
- Part serial: 11949081202
- Condition: Out Of Limits
- Location: M/R Gearbox
- Part time: 448 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C VIBRATION, MOUNT OUT OF LIMITS, REMOVED FROM RT FWD POSITION.  THIS UNIT WAS ONE OF THE 4 SENT TO A/C S/N 0287.  REPLACED WITH SERVICABLE UNIT.  02/26/2004
